Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 112, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 28, 2008, 2:49 PM EDT for Hamilton County, Warren County, Washington County, New York. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 28, 2008, 2:49 PM EDT (18:49 UTC)
- Expired
- Jun 28, 2008, 3:45 PM EDT
- In force
- 56 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Hamilton County, NY, Warren County, NY, Washington County, NY
The radar
The Albany radar (KENX), 104 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 271 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:50 AM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jun 28, 11:50 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 1150 AM EDT SAT JUN 28 2008 .SYNOPSIS... A WARM FRONT WILL MOVE NORTH OF UPSTATE NEW YORK AND NEW ENGLAND TODAY. A WARM AND VERY HUMID AIR MASS WILL BE OVER THE REGION THROUGH THE WEEKEND. A COLD FRONT WILL SLOWLY PROGRESS EASTWARD FROM THE EASTERN GREAT LAKES REGION SATURDAY NIGHT INTO SUNDAY WITH SHOWERS AND POTENTIALLY SEVERE THUNDERSTORMS FOR EASTERN NEW YORK AND WESTERN NEW ENGLAND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATE TO INCREASE POPS TO CATEGORICAL OVER NORTHERN HERKIMER AND HAMILTON COUNTIES. RADARS SHOW CLUSTER OF THUNDERSTORMS MOVING FROM EAST OF LAKE ONTARIO NORTHEAST ACROSS THE NORTH WESTERN ADIRONDACKS...WITH PARTLY TO MOSTLY SUNNY CONDITIONS PREVAILING FROM THE CENTRAL MOHAWK VALLEY SOUTH AND EAST. THE IR SATELLITE PICTURE EARLY THIS MORNING HAD A MESOSCALE CONVECTIVE SYSTEM /MCS/ OVER THE EASTERN GREAT LAKES REGION IN ITS WEAKENING STAGES. CLOUDS TOPS WERE WARMING...AND PLENTY OF CONVECTIVE DEBRIS WAS HEADED DOWNSTREAM OVER ERN NY AND WRN NEW ENGLAND TO START THE DAY. MID MORNING RADAR IMAGES HAD A CLUSTER OF THUNDERSTORMS JUST EAST OF LAKE ONTARIO HEADED NORTHEAST TO THE TUG HILL AND THE ST LAWRENCE VALLEY. A DIFFUSE WARM FRONT CONTINUES TO SLOWLY LIFT NORTH OF THE MOHAWK RIVER VALLEY. SFC DEWPOINTS HAVE RISEN INTO THE U60S TO L70S ON THE SOUTH SIDE OF THIS BOUNDARY. THE ENTIRE FCST AREA SHOULD GET INTO A WARM SECTOR BY THE AFTERNOON. OUTFLOW BOUNDARIES FROM THE UPSTREAM MCS...AND A SHORT WAVE TROUGH ASSOCIATED WITH THE SFC WAVE NEAR LAKE SUPERIOR BY 1800 UTC WILL BE THE POTENTIAL FOCUSING MECHANISMS FOR ANY STRONG TO SEVERE THUNDERSTORMS. GRANTED THAT SOME SFC DESTABILIZATION OCCURS WITH SOME SUNSHINE BY THE EARLY PM...THE POTENTIAL DOES EXIST FOR MULTICELLULAR CONVECTION TO FORM INTO A LINE OR TWO WITH A PLETHORA OF LOW LEVEL MOISTURE IN PLACE /PRECIPITABLE WATER VALUES OF 1.50-1.75 INCHES/...AND MARGINAL 0-6 KM BULK SHEAR VALUES OF 30-35 KTS. THE 12Z ALBANY SOUNDING HAD A PWAT VALUE OF 1.56 INCHES AND POTENTIAL MAX CAPE AROUND 1540 J/KG WITH AN LI OF MINUS 3 AND A K INDEX OF 26. BUFKIT SOUNDING PROFILES DO LOOK TALL AND SKINNY FOR A HEAVY RAIN THREAT. WE ADDED ENHANCED WORDING FOR HEAVY RAIN AND GUSTY WINDS. THE BEST BET FOR ISOLD-WDLY SCT SEVERE WOULD BE WEST OF THE HUDSON RIVER VALLEY. SPC DOES HAVE ALL OF ERN NY IN THE DAY 1 SLIGHT RISK. HOWEVER...THE UPPER LEVEL DYNAMICS DO NOT LOOK AS GOOD TODAY COMPARED TO SUNDAY. H850 TEMPS OF 15-17C WITH EVEN A LITTLE SUNSHINE SHOULD YIELD HIGHS IN THE LOWER TO UPPER 80S IN THE VALLEYS AND U70S TO L80S IN THE MTNS. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... SATURDAY NIGHT...ANY CONVECTION SATURDAY AFTERNOON SHOULD BEGIN TO WANE EARLY SATURDAY EVENING...BUT ANOTHER SHOT OF CONVECTION TIED TO ANOTHER IMPULSE IN THE FAST SOUTHWESTERLY FLOW SLICING THROUGH THE OH VALLEY AND ERN GREAT LAKES REGION AHEAD OF THE COLD FRONT WILL QUICKLY ADVANCE UPON CNTRL NY AND THE WRN PERIPHERY OF THE ALY FCST AREA. THIS MAY KICK OFF ANOTHER ROUND OF SHOWERS AND STORMS. THE NAM12 AND GFS BOTH SHOW THIS FEATURE...BUT THE PLACEMENT AND TIMING ARE SLIGHTLY DIFFERENT. WE KEPT LIKELY POPS IN NORTH OF THE MOHAWK VALLEY/CAPITAL DISTRICT EARLY SUNDAY MORNING. NONETHELESS...IT WILL BE A BALMY NIGHT WITH LOW TEMPS IN THE VALLEYS ONLY IN THE U60S TO L70S. SUNDAY...CAN/T DISAGREE WITH SPC/S SLIGHT RISK FOR SUNDAY. THE UPPER LEVEL DYNAMICS AND DEEP SHEAR LOOK IMPRESSIVE. A MID LEVEL JET MAX AND ASSOCIATED UPPER LEVEL DIVERGENCE WILL BE FAVORABLE FOR THE FCST AREA. WE MAY GET IN THE RIGHT REAR QUAD OF THE H250 JET STREAK AFTER 1800 UTC. SBCAPES ARE PROGGED TO RISE TO 1000-2000 J/KG...MID LEVEL HEIGHTS WILL BE FALLING...AND 0-6 KM BULK SHEAR VALUES MAY GET TO 45-60 KTS. THE H850 LLJ STRENGTHENS TO 40 KTS. WITH SUFFICIENT BOUNDARY LAYER HEATING...SUPERCELLS MAY FORM...ESPECIALLY FROM THE HUDSON RIVER VALLEY EAST. HEAVY RAINFALL WILL ALSO BE A THREAT WITH POSSIBLE TRAINING ECHOES...AS THE LATEST SREFS/GEFS HAVE PWATS 1-2 STANDARD DEVIATIONS ABOVE NORMAL. WE WILL ADD SOME THUNDERSTORMS MAY BE SEVERE ON SUNDAY IN THE GRIDS/ZONES. SUNDAY NIGHT...WEAK COLD AIR ADVECTION WILL BE ONGOING WITH THE FIRST COLD FRONTAL BOUNDARY MOVING THROUGH THE REGION. STRONG TO SEVERE CONVECTION SHOULD DIMINISH PRIOR TO MIDNIGHT. THE UPPER LEVEL TROUGH AXIS AND MORE SIGNIFICANT PUSH OF COLD AIR ADVECTION WILL LINGER UPSTREAM UNTIL MONDAY. MONDAY...PERSISTENT SOUTHWESTERLY FLOW ALOFT WILL LINGER ONE MORE DAY...AS THE H500 TROUGH AXIS WILL PROGRESS EASTWARD FROM SOUTHEASTERN ONTARIO AND THE ERN GREAT LAKES REGION. RESIDUAL SFC-BOUNDARY LAYER MOIST AXIS...STEEPER MID LEVEL LAPSE RATES...AND INSTABILITY VALUES 250-500 J/KG WILL ALLOW SOME CONVECTION TO FORM. WE THINK THE BETTER CHANCE WILL BE NORTH OF ALY...BUT JUST ADDED A CHANCE OF SHRAS/TSRAS FOR NOW. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... LONG WAVE TROUGH WILL REMAIN OVER THE GREAT LAKES AND NORTHEAST UNITED STATES WITH RIDGING OVER THE ROCKIES. MODELS AGREEMENT ON OVERALL PATTERN BUT THERE ARE DIFFERENCES WITH TIMING OF SHORT WAVES AND FRONTS WHICH IS TO BE EXPECTED. CHANCES FOR CONVECTIVE ARE LOWEST THROUGH MID WEEK WITH CHANCES INCREASING FOR LATE IN THE WEEK. SEASONABLE TEMPERATURES ARE EXPECTED. NORMAL FOR ALBANY FOR EARLY JULY...HIGHS IN THE LOWER 80S AND LOWS IN THE UPPER 50S. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... DIFFUSE WARM FRONT DRAPED ACROSS THE AREA WILL MOVE NORTHWARD TODAY LEAVING REGION IN MUGGY AIRMASS DEW POINTS IN THE 60S. VISIBILITIES WERE IMPROVING FROM LOCALIZED IFR/LIFR IN EARLY MORNING FOG AND WILL MOSTLY BE VFR WITH POSSIBLY A FEW AREAS IN MVFR DUE TO HAZE. EXPECT CONVECTION THIS AFTERNOON...MID TO LATE...IN THE WARM SECTOR OF THE LOW PRESSURE SYSTEM WITH MAIN COLD FRONT PRESSING EASTWARD ACROSS THE GREAT LAKES REGION. SOME OF THE STORMS MAY BECOME STRONG DEPENDING ON THE AMOUNT OF SUN/HOW UNSTABLE WE GET...THERE WAS A LOT OF MCS CLOUD DEBRIS ACROSS REGION EARLIER BUT SKIES WERE MOSTLY CLEAR FROM THE ALBANY AREA SOUTH AND EAST...ASIDE FROM SOME CLOUDS OVER SOUTHEASTERN VERMONT. AT THIS TIME. WILL CONTINUE TO HANDLE WITH VICINITY SHOWERS AND CB IN TAFS AS ACTIVITY SHOULD BE SCATTERED IN NATURE. FOG WILL DEVELOP AGAIN TONIGHT ESPECIALLY WHERE IT DOES RAIN. THERE ARE SOME INDICATIONS A LOW CLOUD DECK WILL FORM LATE TONIGHT ESPECIALLY AT KGFL AND POSSIBLY AT KALB. OUTLOOK... SUN...MVFR/IFR...OCCASIONAL SHRAS/TSRAS. MON-TUE...VFR/MVFR...CHC SHRAS/TSRAS WED...VFR...NO SIGNIFICANT WX. && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY...AND WILL BECOME MORE NUMEROUS SATURDAY NIGHT THROUGH SUNDAY. A VERY WARM AND HUMID AIR MASS WILL BE OVER THE REGION THROUGH THE WEEKEND. LOCALLY HEAVY RAINFALL WILL OCCUR WITH ANY THUNDERSTORMS. RH VALUES WILL BEGIN THE DAY IN THE 85 TO 100 PERCENT RANGE...AND THEN WILL FALL TO 50 TO 65 PERCENT. AN EXCELLENT RECOVERY WILL OCCUR SATURDAY NIGHT TO 90 TO 100 PERCENT. THE RH VALUES WILL BOTTOM OUT AT 60 TO 75 PERCENT ON SUNDAY. SOUTHERLY WINDS OF 5 TO 10 MPH WILL OCCUR TODAY. THE WINDS WILL BE LIGHT AND VARIABLE SATURDAY NIGHT...BECOMING SOUTH OR SOUTHWEST ON SUNDAY AT 10 TO 15 MPH. && .HYDROLOGY... A WARM AND VERY HUMID AIR MASS WILL BRING ABOUT THE POSSIBILITY OF TORRENTIAL DOWNPOURS FROM THUNDERSTORMS...WHICH WILL CAUSE LOCALIZED FLOODING OF POOR DRAINAGE AREAS AND SMALL CREEKS OR STREAMS. PRECIPITABLE WATER VALUES WILL BE IN THE 1.5-2 INCH RANGE TODAY AND TOMORROW. ZONE HOURLY FFG VALUES ARE IN THE 1.5-3 INCH RANGE. ANY REPEATED STORMS OVER THE SAME AREA COULD PRESENT A POSSIBLE FLOODING PROBLEM. MAIN STEM RIVERS WILL BE FINE THROUGH THE PERIOD. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...WASULA NEAR TERM...TAW/RCK SHORT TERM...WASULA LONG TERM...IAA AVIATION...IAA FIRE WEATHER...WASULA HYDROLOGY...WASULA/RCK
Hazardous weather outlook, Jun 28, 4:52 AM EDT, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 452 AM EDT SAT JUN 28 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-291100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 452 AM EDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT THEIR IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EASTERN NEW YORK TODAY AND TONIGHT. DAMAGING WINDS IN EXCESS OF 58 MPH WILL BE THE MAIN THREAT. THESE THUNDERSTORMS WILL FORM AHEAD OF A UPPER LEVEL DISTURBANCE...AND WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 20 TO 30 MPH. ALSO...SOME LOCALLY HEAVY RAINFALL MAY OCCUR WITH THE THUNDERSTORMS PRODUCING POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THEIR IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY. LARGE HAIL UP TO ONE INCH IN DIAMETER AND DAMAGING WINDS AROUND 60 MPH WILL BE THE MAIN THREATS. THE STORMS WILL MOVE FROM SOUTHWEST TO NORTHEAST AT 30 TO 35 MPH. A HUMID AIR MASS WILL CONTINUE TO BE OVER THE REGION WITH A HEAVY RAINFALL POTENTIAL ASSOCIATED WITH THE THUNDERSTORMS. SOME OF THE THUNDERSTORMS MAY TRAIN OR MOVE OVER THE SAME AREAS PRODUCING URBAN OR RURAL AND SMALL STREAM FLOODING. AT THIS TIME...ONLY ISOLATED FLASH FLOODING IS ANTICIPATED. THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY...AS WELL AS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND SUNDAY. TAW FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/ALBANY
In the hours before
Special weather statement, Jun 28, 10:58 AM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1058 AM EDT SAT JUN 28 2008 NYZ032-281545- NORTHERN HERKIMER NY- 1058 AM EDT SAT JUN 28 2008 ...STRONG THUNDERSTORMS APPROACHING HERKIMER COUNTY... AT 1056 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTHWEST OF MCKEEVER TO 12 MILES WEST OF MCKEEVER TO 32 MILES SOUTHWEST OF MCKEEVER...OR ALONG A LINE EXTENDING FROM 22 MILES WEST OF OLD FORGE TO 20 MILES NORTHWEST OF HINCKLEY TO 23 MILES NORTHWEST OF UTICA...AND MOVING NORTHEAST AT 45 MPH. THUNDERSTORMS WILL BE NEAR... MCKEEVER BY 1120 AM NICKS LAKE CAMPGROUND AND OLD FORGE BY 1125 AM ALGER ISLAND PUBLIC CAMPGROUND AND BIG MOOSE BY 1130 AM CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BGM WWW.WEATHER.GOV/ALBANY
Special weather statement, Jun 28, 12:27 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 1227 PM EDT SAT JUN 28 2008 NYZ032-033-281730- HAMILTON NY-NORTHERN HERKIMER NY- 1227 PM EDT SAT JUN 28 2008 ...A STRONG THUNDERSTORM IN HERKIMER COUNTY APPROACHING HAMILTON COUNTY... AT 1226 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR MCKEEVER...OR ABOUT 13 MILES SOUTH OF OLD FORGE...AND MOVING NORTHEAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR... 6 MILES SOUTHEAST OF LIMEKILN LAKE CAMPGROUND BY 1250 PM EDT 8 MILES SOUTHEAST OF EIGHTH LAKE CAMPGROUND BY 1255 PM EDT 6 MILES NORTHWEST OF LEWEY LAKE CAMPGROUND BY 115 PM EDT 6 MILES SOUTHEAST OF LAKE DURANT CAMPGROUND BY 120 PM EDT CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BGM WWW.WEATHER.GOV/ALBANY
Special weather statement, Jun 28, 1:26 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 126 PM EDT SAT JUN 28 2008 NYZ032-033-281830- HAMILTON NY-NORTHERN HERKIMER NY- 126 PM EDT SAT JUN 28 2008 ...A STRONG THUNDERSTORM IN HAMILTON AND HERKIMER COUNTIES... AT 120 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 20 MILES WEST OF MOFFITT BEACH CAMPGROUND...OR ABOUT 18 MILES NORTHEAST OF HINCKLEY... AND MOVING NORTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR... 6 MILES NORTHWEST OF MOFFITT BEACH CAMPGROUND BY 205 PM SPECULATOR AND LEWEY LAKE CAMPGROUND BY 215 PM IN ADDITION TO HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BGM WWW.WEATHER.GOV/ALBANY
Special weather statement, Jun 28, 2:34 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 234 PM EDT SAT JUN 28 2008 NYZ033-042-281900- HAMILTON NY-NORTHERN WARREN NY- 234 PM EDT SAT JUN 28 2008 ...A STRONG THUNDERSTORM IN HAMILTON AND WARREN COUNTIES... AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...UP TO HALF INCH HAIL...WINDS GUSTING UP TO 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF JOHNSBURG...OR ABOUT 13 MILES EAST OF SPECULATOR...AND MOVING NORTHEAST AT 21 MPH. THE THUNDERSTORM WILL BE NEAR... JOHNSBURG BY 255 PM EDT 7 MILES SOUTHEAST OF NORTH CREEK AND 7 MILES SOUTHWEST OF CHESTERTOWN BY 300 PM EDT HWJIV
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.